# SDR CKSA96080

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45986
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D5020
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE FIRE WARNING CAME ON AT CRUISE ALT 37.0, ALL ENGINE PARAMETERS APPEARED NORMAL.  OIL PRESSURE AND TEMPERATURE MIN OIL 25 PSI.  SHUTDOWN ENGINE INFLIGHT IAW AIA FOM PROCEDURES, WINDMILL TIME 47 MINUTES.  REMOVED AND REPLACED NR 4 ENGINE FIRE LOOP AND PERFORMED OPS CHECK, OPS CHECK GOOD IAW MM 26-2-0.  REMOVED AND REPLACED FIRE BOTTLES IAW MM 26-3-0.  PERFORMED ENGINE INSPECTION PER PRATT AND WHITNEY JT3D-7 MM CHAPTER 72, PAGE 663, SECTION C.  PERFORMED ENGINE RUNUP OPS CHECK NORMAL IAW MM 71-00.
